# SDR DALA2025120508914

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH PANEL DELAMINATION FROM FUSELAGE 109 INCH AND FROM FWD EDGE 14 INCH.   REPAIRED VERTICAL STABILIZER LH PANEL DELAMINATION FROM FUSELAGE 109 INCH AND FROM FWD EDGE 14 INCH AS PER B767-400 SRM 55-30-01 -2R-1 AND SRM 51-70-10-2R-4 REV 76 (1333444)
